advertisement
Question
Posted by: Anon | 2011-05-01

Thinz

Can you please tell me what exactly Thinz does and what the pros and cons are using thinz.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Thinz
As far as I can ascertain Thinz is an appetite suppressant which contains an epinephrine derivative (e.g. nor-adrenaline, ephedrine, pseudo-epinephrine or synephrine), which can be can be potentially harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. I am personally opposed to the use of such over-the-counter slimming pills because they can cause such negative side-effects or not delivery the desired weightloss effect. It is better, safer and more sensible to use an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and to increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for at least 30 min a day. While you are on the ‘Weight loss’ site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc), esp the negative effects of herbal and other over-the-counter slimming products by clicking on 'Diet Detective'. Avoid any slimming pills like Thinz which contain epinephrine or derivatives thereof, because they are highly addictive.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2011-05-02

Dear Thinz
As far as I can ascertain Thinz is an appetite suppressant which contains an epinephrine derivative (e.g. nor-adrenaline, ephedrine, pseudo-epinephrine or synephrine), which can be can be potentially harmful. These components can cause a long list of negative side-effects (dependence, addiction, tremors, insomnia, palpitations, irritability, psychotic reactions). These products have been banned in many countries because of their negative side-effects, which include addiction and dependence. I am personally opposed to the use of such over-the-counter slimming pills because they can cause such negative side-effects or not delivery the desired weightloss effect. It is better, safer and more sensible to use an energy-reduced, low-fat, high-fibre diet (click on 'DietnFood' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet), and to increase your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life) for at least 30 min a day. While you are on the ‘Weight loss’ site, read about every aspect of slimming (Diet pills, slimming aids, psychological aspects, etc), esp the negative effects of herbal and other over-the-counter slimming products by clicking on 'Diet Detective'. Avoid any slimming pills like Thinz which contain epinephrine or derivatives thereof, because they are highly addictive.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement